# SDR HALA9800334

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 128 - HNL - SEVERAL OF THE OVERHEAD EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED INOPERATIVE BULBS AND THE OPERATIONAL CHECK WAS OK.  (M)
